# SDR AALA201703229021

- Difficulty date: March 19, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 21,775 hours, 8,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR INBOARD FLIGHT ATTENDANT EMERGENCY FLASH LIGHT BATTERY NOT TESTING. CHANGED EMERGENCY FLASH LIGHT BATTERY PER MM 25-64-00. THE AIRCRAFT WAS NOT GROUNDED.
